I'm dating a person with anxiety and panic disorders. Her doctor changed her medicine to "klonopin" and it's been 3 weeks now but i have noticed negative changes in her, she has become mean, most of the time in a bad mood, everything bothers her. She trows up everyday and isn't really hungry. What can i do to help her? Or is there anything i should know about this medicine please someone help!
Klonopin works as an anti anxiety medication within hours. It, also, builds in your system with continued use so it has a longer range effect than some other meds of the same type. Anyway, sounds like your friend has not found the right meds and has an eating disorder that needs addressed by a professional. All you can do is be supportive while she works things out. Most important is to take care of yourself when faced with issues of this nature.
My doctor took me off another anti-anxiety med and put me on Klonopin. Truly I didn't notice a difference, it works well for me. But it's obviously not working for her. Her mood change is probably due to just not feeling well. But the throwing up shouldn't be happening. She needs to go back to the doctor.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2013 • 1 answer
Posted 17 Aug 2013 • 2 answers
Posted 16 Mar 2014 • 4 answers
Has anyone used liquid titration to come off klonopin? If so, how long have you been on it? and how?
Posted 11 Aug 2014 • 1 answer
Posted 6 Apr 2016 • 4 answers